Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 96, NWS Birmingham, AL

June 22, 2014Shelby County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 22, 2014, 5:55 PM CDT for Shelby County, Alabama. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2014, 5:55 PM CDT (22:55 UTC)
Expired
Jun 22, 2014, 6:30 PM CDT
In force
35 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Shelby County, AL

The radar

The Birmingham radar (KBMX), 36 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.9 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2014-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1774 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2014-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1774 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
852 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

350 
WUUS54 KBMX 222255
SVRBMX
ALC117-222330-
/O.NEW.KBMX.SV.W.0096.140622T2255Z-140622T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
555 PM CDT SUN JUN 22 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL SHELBY COUNTY IN ALABAMA...

* UNTIL 630 PM CDT

* AT 556 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR VINCENT...
  OR 8 MILES NORTH OF CHILDERSBURG...AND MOVING SOUTHWEST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WILSONVILLE...HARPERSVILLE...WESTOVER AND GASTON STEAM PLANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3338 8638 3337 8635 3335 8634 3334 8637
      3329 8636 3328 8639 3328 8643 3325 8643
      3324 8646 3320 8646 3320 8647 3337 8663
      3346 8638
TIME...MOT...LOC 2256Z 057DEG 15KT 3339 8641

$$

73
1 follow-up statement
583 
WWUS54 KBMX 222310
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
610 PM CDT SUN JUN 22 2014

ALC117-222330-
/O.CON.KBMX.SV.W.0096.000000T0000Z-140622T2330Z/
SHELBY AL-
610 PM CDT SUN JUN 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
SHELBY COUNTY UNTIL 630 PM CDT...

AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
HARPERSVILLE...OR 8 MILES NORTHWEST OF CHILDERSBURG...MOVING
SOUTHWEST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  WILSONVILLE...WESTOVER AND GASTON STEAM PLANT.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3343 8638 3338 8638 3337 8635 3335 8634
      3334 8637 3329 8636 3328 8643 3325 8643
      3324 8646 3320 8646 3320 8647 3337 8663
TIME...MOT...LOC 2310Z 057DEG 15KT 3336 8647

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:02 PM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jun 22, 3:02 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
302 PM CDT SUN JUN 22 2014

.DISCUSSION...

THE UPPER LEVEL RIDGE HAS NOW RETREATED TO THE SOUTHWEST AND A
SHORTWAVE TROUGH IS MOVING THROUGH THE FORECAST AREA. MODELS HANDLED
THE PLACEMENT OF SHOWERS AND THUNDERSTORMS VERY WELL TODAY.
CONVECTION DEVELOPED EARLIER THIS AFTERNOON AND IS CONTINUING TO MOVE
TO THE SOUTHEAST. THE CONVECTION FIRED ALONG A GRADIENT IN PW VALUES
WITH AMOUNTS GREATER THAN 2 INCHES BEING OBSERVED ACROSS THE
SOUTHERN HALF OF THE AREA. WITH RICH BOUNDARY LAYER
MOISTURE....SBCAPE VALUES ARE AS HIGH AS 3500 J/KG ALONG AND SOUTH
OF THE ONGOING SHOWERS AND THUNDERSTORMS. STRONG UPDRAFTS HAVE
PRODUCED MARGINALLY SEVERE STORMS THIS AFTERNOON WITH A FEW REPORTS
OF WIND DAMAGE ACROSS THE SOUTHERN HALF OF THE AREA. SO FAR...ONLY
HAIL UP TO DIME SIZED HAS BEEN REPORTED WITH SOME OF THE STRONGER
UPDRAFTS. EXPECT THE RISK FOR ISOLATED SEVERE STORMS WILL CONTINUE
FURTHER TO THE SOUTH THIS AFTERNOON AND EVENING AS OUTFLOWS CONTINUE
TO INITIATION CONVECTION DOWNSTREAM.

HIGH RAIN CHANCES WILL CONTINUE TOMORROW WITH PLENTY OF MOISTURE
ACROSS THE AREA. THE DRIER AIR ACROSS NORTHEASTERN PORTIONS OF THE
AREA WILL RETREAT WITH PW VALUES CLOSE TO 2 INCHES ACROSS THE
FORECAST AREA. DESPITE THE INCREASE IN MOISTURE THERE IS STILL SOME
DRIER AIR SHOWING UP IN THE MID-LEVELS ON THE NAM FORECAST
SOUNDINGS. AGAIN...THIS COULD ACT TO ENHANCE THE DOWNDRAFTS AND
COULD INCREASE THE MICROBURST POTENTIAL. COVERAGE LOOKS TO BE
NUMEROUS TO POSSIBLY WIDESPREAD WITH THE AMOUNT OF MOISTURE. THE
INCREASED COVERAGE COULD BE ONE OF THE MAIN LIMITING FACTORS FOR
MICROBURST FORMATION BUT IT WILL BE SOMETHING TO CONTINUE TO ASSESS
OVER THE NEXT 24 HRS. DUE TO THE WIDESPREAD MOISTURE WENT AHEAD AND
BUMPED UP POPS ACROSS THE AREA AND KEPT HIGHS JUST BELOW GUIDANCE.

THE WET PATTERN CONTINUES INTO THE MIDDLE OF THE WORK WEEK AS ZONAL
FLOW CONTINUES. TIMING OF EACH INDIVIDUAL SHORTWAVE TROUGH WILL BE
RATHER CHALLENGING. AS WITH A TYPICAL SUMMER PATTERN...IT LOOKS AS
THOUGH MOST OF THE CONVECTIVE ACTIVITY WILL BE DURING THE PEAK
DAYTIME HEATING DURING THE AFTERNOON. THE GFS AND ECMWF INDICATE
THAT ONE OF THE STRONGER SHORTWAVE TROUGHS WILL MOVE THROUGH MONDAY
NIGHT INTO TUESDAY MORNING AND THIS SYNOPTIC LIFT COULD BE ENOUGH TO
CONTINUE CONVECTION DURING THE OVERNIGHT HOURS. MODELS ARE IN FAIRLY
GOOD AGREEMENT UNTIL LATE IN THE WEEK. THE GFS ESTABLISHES THE RIDGE
FURTHER TO THE EAST ACROSS THE FLORIDA PENINSULA WHILE THE ECMWF
ESTABLISHES THE RIDGE DIRECTLY OVERHEAD. FOR TEMPERATURES...HAVE
CONTINUED TO GO BELOW GUIDANCE WITH A WET PATTERN EXPECTED TO
CONTINUE THROUGHOUT THE FORECAST PERIOD.

05/MA

&&

.AVIATION...
18Z TAF DISCUSSION.

VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD...WITH SHOWERS AND
STORMS EXPECTED TO DEVELOP THROUGH THE REST OF THE AFTERNOON AND
EARLY EVENING. KEPT MENTION OF VCTS IN THE TAF FROM THE PREVIOUS
ISSUANCE BUT ADDED IN TEMPO TSRA FOR TCL...MGM AND TOI...WHERE
HIGHEST CONFIDENCE ON THE DEVELOPMENT TO OCCUR. STORMS SHOULD
GRADUALLY DECREASE IN COVERAGE THROUGH THE EVENING HOURS TONIGHT
AFTER 3 TO 4Z...SO WILL CONTINUE TO NOT MENTION VCTS THROUGH THE
REST OF THE PERIOD. COULD BE SOME PATCHY MVFR FOG DEVELOP IN THE
NORMAL LOCATIONS SO INCLUDED AT THOSE SITES. SURFACE WINDS WILL
PREVAIL MAINLY OUT OF THE NORTHWEST THROUGH THE PERIOD. MORE
SHOWERS AND STORMS TOMORROW...BUT THE MAJORITY WILL BE OUTSIDE OF
THIS ISSUANCE.

16

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     67  88  68  84  68 /  20  70  60  70  40
ANNISTON    69  89  70  84  69 /  30  70  60  70  40
BIRMINGHAM  70  88  71  85  71 /  40  70  60  70  40
TUSCALOOSA  71  89  71  88  71 /  50  70  60  50  30
CALERA      71  87  71  85  71 /  40  70  60  60  40
AUBURN      69  87  69  83  69 /  40  70  60  60  30
MONTGOMERY  71  89  71  86  71 /  50  70  60  60  30
TROY        70  88  70  87  70 /  50  70  60  60  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 22, 11:56 AM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1156 AM CDT SUN JUN 22 2014

ALZ011>015-017>050-231700-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1156 AM CDT SUN JUN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED DAMAGING WINDS IN EXCESS OF 60 MPH...AS WELL AS HAIL
GREATER THAN ONE INCH WILL BE POSSIBLE THROUGH 7 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THROUGH 7 PM.

In the hours before

Special weather statement, Jun 22, 4:09 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
409 PM CDT SUN JUN 22 2014

ALZ017-222200-
BLOUNT AL-
409 PM CDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BLOUNT COUNTY UNTIL 500
PM CDT...

AT 409 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BROOKSVILLE...OR 5 MILES NORTHEAST OF
BLOUNTSVILLE...MOVING SOUTH AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CLEVELAND...
  ONEONTA...
  SNEAD...
  SUSAN MOORE...
  ROSA...

&&

LAT...LON 3423 8642 3405 8633 3399 8633 3394 8637
      3393 8632 3391 8635 3388 8634 3383 8641
      3380 8652 3413 8661 3418 8656
TIME...MOT...LOC 2109Z 343DEG 13KT 3412 8649
Special weather statement, Jun 22, 4:26 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
426 PM CDT SUN JUN 22 2014

ALZ015-017-024-222215-
BLOUNT AL-JEFFERSON AL-WALKER AL-
426 PM CDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN WALKER...NORTHERN
JEFFERSON AND EXTREME SOUTHWESTERN BLOUNT COUNTIES UNTIL 515 PM
CDT...

AT 426 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ARKADELPHIA...OR 6 MILES NORTHEAST OF SUMITON...
MOVING SOUTH AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CARDIFF...
  PARTRIDGE CROSSROADS...
  SAYRE...

&&

LAT...LON 3368 8679 3362 8704 3387 8705 3389 8700
      3387 8699 3387 8693 3390 8693 3391 8689
TIME...MOT...LOC 2126Z 343DEG 5KT 3380 8696

73
Special weather statement, Jun 22, 5:20 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
520 PM CDT SUN JUN 22 2014

ALZ025-222245-
SHELBY AL-
520 PM CDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHELBY COUNTY UNTIL 545
PM CDT...

AT 520 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR CHELSEA...MOVING SOUTH AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  COLUMBIANA...

&&

LAT...LON 3314 8654 3313 8671 3331 8672 3332 8662
TIME...MOT...LOC 2220Z 354DEG 6KT 3325 8666
Special weather statement, Jun 22, 5:26 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
526 PM CDT SUN JUN 22 2014

ALZ023-222300-
TUSCALOOSA AL-
526 PM CDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TUSCALOOSA COUNTY UNTIL
600 PM CDT...

AT 526 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BOLEY SPRINGS...OR 19 MILES SOUTHWEST OF CORDOVA...
MOVING SOUTH AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WHITSON...
  WILEY...
  WINDHAM SPRINGS...

&&

LAT...LON 3361 8757 3361 8745 3360 8737 3358 8737
      3358 8734 3340 8736 3343 8763
TIME...MOT...LOC 2226Z 012DEG 7KT 3359 8745

73
Special weather statement, Jun 22, 5:44 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
544 PM CDT SUN JUN 22 2014

ALZ025-222330-
SHELBY AL-
544 PM CDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHELBY COUNTY UNTIL 630
PM CDT...

AT 544 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR CHELSEA...MOVING SOUTHEAST AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WILSONVILLE...
  COLUMBIANA...
  GASTON STEAM PLANT...
  BEESWAX CREEK PARK...
  SHELBY...

&&

LAT...LON 3329 8637 3328 8639 3328 8643 3325 8643
      3324 8646 3321 8646 3320 8647 3320 8649
      3317 8650 3311 8658 3331 8672 3338 8663
TIME...MOT...LOC 2244Z 309DEG 5KT 3331 8660

73
Special weather statement, Jun 22, 5:50 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
550 PM CDT SUN JUN 22 2014

ALZ025>027-222330-
SHELBY AL-ST. CLAIR AL-TALLADEGA AL-
550 PM CDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TALLADEGA...NORTHEASTERN
SHELBY AND EXTREME SOUTHERN ST. CLAIR COUNTIES UNTIL 630 PM CDT...

AT 549 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LOGAN MARTIN DAM...OR 10 MILES NORTH OF
CHILDERSBURG...MOVING WEST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CHILDERSBURG...
  VINCENT...
  HARPERSVILLE...
  WESTOVER...
  MOUNT LAUREL...

&&

LAT...LON 3319 8640 3341 8664 3349 8629 3334 8620
TIME...MOT...LOC 2249Z 070DEG 12KT 3341 8638

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:39 PM CDTSpecial Weather StatementBMXWinston51 min
Jun 22, 11:46 AM CDTSpecial Weather StatementBMXMacon44 min
Jun 22, 12:03 PM CDTSevere Thunderstorm WarningBMXElmore, Macon, Tallapoosa27 min
Jun 22, 12:15 PM CDTSpecial Weather StatementBMXPerry45 min
Jun 22, 12:29 PM CDTSpecial Weather StatementBMXMacon46 min
Jun 22, 12:43 PM CDTSpecial Weather StatementBMXElmore47 min
Jun 22, 12:50 PM CDTSpecial Weather StatementBMXGreene40 min
Jun 22, 12:59 PM CDTSpecial Weather StatementBMXBullock, Russell46 min
Jun 22, 1:04 PM CDTSpecial Weather StatementBMXAutauga, Perry56 min
Jun 22, 1:14 PM CDTSpecial Weather StatementBMXRussell46 min
Jun 22, 1:30 PM CDTSpecial Weather StatementBMXElmore60 min
Jun 22, 1:57 PM CDTSevere Thunderstorm WarningBMXSumter33 min
Jun 22, 2:00 PM CDTSpecial Weather StatementBMXAutauga, Dallas60 min
Jun 22, 2:11 PM CDTSevere Thunderstorm WarningBMXMontgomery36 min
Jun 22, 2:23 PM CDTSpecial Weather StatementBMXMarengo52 min
Jun 22, 2:30 PM CDTSpecial Weather StatementBMXSumter45 min
Jun 22, 2:34 PM CDTSpecial Weather StatementBMXBullock41 min
Jun 22, 2:41 PM CDTSpecial Weather StatementBMXLowndes, Montgomery64 min
Jun 22, 2:59 PM CDTSpecial Weather StatementBMXBibb31 min
Jun 22, 3:28 PM CDTSpecial Weather StatementBMXTalladega32 min
Jun 22, 3:33 PM CDTSpecial Weather StatementBMXSt. Clair42 min
Jun 22, 4:09 PM CDTSpecial Weather StatementBMXBlount51 min
Jun 22, 4:26 PM CDTSpecial Weather StatementBMXJefferson49 min
Jun 22, 5:20 PM CDTSpecial Weather StatementBMXShelby25 min
Jun 22, 5:26 PM CDTSpecial Weather StatementBMXTuscaloosa34 min
Jun 22, 5:44 PM CDTSpecial Weather StatementBMXShelby46 min
Jun 22, 5:50 PM CDTSpecial Weather StatementBMXTalladega40 min
Jun 22, 6:53 PM CDTSpecial Weather StatementBMXMarion52 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.